MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 Arista AH; Agent, absorbable hemostatic, non collagen based

Davol Inc., Sub. C.R. Bard, Inc. -1213643 Arista AH; Agent, absorbable hemostatic, non collagen based
Catalog Number SM0002-USA
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Rash (2033)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, during a cholecystitis procedure, arista ah was applied to the hepatic fossa, which was bleeding during dissection.Reportedly, fifteen (15) minutes later, while irrigating the wound, erythematous papules were observed on the patient's left and right flanks and lower abdomen.There were no changes in vital signs or other parameters.Medication was implemented on the spot to alleviate the hives.Residual material was removed, the patient was discharged after the hives subsided.The patient's condition has progressed favorably.It is unclear whether the hives were an allergic reaction to arista ah, but the only deviation from standard supplies was the use of arista.
 
Additional Manufacturer Narrative
As reported, during cholecystitis, arista ah was applied to the hepatic fossa, fifteen minutes later, while irrigating the wound, erythematous papules were observed on the patient's left and right flanks and lower abdomen.Medication was implemented on the spot to alleviate the hives.However, based on the information provided, no conclusion can be made as to what if any extent the arista ah may have caused or contributed to the patient's postoperative course.A review of the manufacturing records was performed and found that the lot was manufactured to the specification.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Arista AH
Common Device Name
Agent, absorbable hemostatic, non collagen based
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Davol Inc. -1223089
160 new boston st.
woburn MA 01801
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50059451
Report Number1213643-2026-00960
Device Sequence Number10665762
Product Code LMG
UDI-Device Identifier00801741044106
UDI-Public(01)00801741044106(17)301128(10)8366201
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P050038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSM0002-USA
Device Lot Number8366201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown